MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY EPIC¿ VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC - GALWAY EPIC¿ VASCULAR; STENT, ILIAC
Model Number H74939200124070
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(4).Device evaluated by mfr: the complaint device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
 
Event or Problem Description
It was reported that stent damage occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified common iliac artery.After a 0.018 inch non-bsc guide wire crossed the lesion and pre-dilatation was performed with a 4mm balloon catheter, a 12x40x75 epic¿ vascular stent was advanced to treat the lesion.However, the distal tip of the device was caught by the calcification and an existing coil in the lesion, and the device failed to cross the lesion.The device was removed from the patient's body and the tip portion of the stent struts were found to be lifted up.The procedure was completed with a different device and no patient complications were reported.

Brand Name
EPIC¿ VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6142311
Report Number2134265-2016-10943
Device Sequence Number13765315
Product Code NIO
UDI-Device Identifier08714729805151
UDI-Public(01)08714729805151(17)20210412(10)19140313
Combination Product (Y/N)N
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2021
Device Model NumberH74939200124070
Device Catalogue Number39200-12407
Device Lot Number19140313
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2016
Initial Report FDA Received Date12/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: 0.018 INCH TREASURE